# SDR ABXA20130410423

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 53,403 hours, 39,017 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T71002A
- Part serial: 000140
- Condition: Separated
- Location: Rt Aileron
- Part time: 19,699 hours, 7,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON UPPER SURFACE SKIN SEPERATED AND PEELED BACK. RIGHT OUTBOARD AILERON REPLACED.  REMOVED AND REPLACED RIGHT OUTBOARD AILERON, ACFT WAS GROUNDED.
